Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On entropy of spherical twists


Author: Genki Ouchi; with an appendix by Arend Bayer
Journal: Proc. Amer. Math. Soc. 148 (2020), 1003-1014
MSC (2010): Primary 14F05
DOI: https://doi.org/10.1090/proc/14762
Published electronically: October 18, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we compute categorical entropy of spherical twists. In particular, we prove that the Gromov-Yomdin-type conjecture holds for spherical twists. Moreover, we construct counterexamples of Gromov-Yomdin type conjecture for K3 surfaces modifying Fan's construction for even higher-dimensional Calabi-Yau manifolds.

The appendix, by Arend Bayer, shows the nonemptiness of complements of a number of spherical objects in the derived categories of K3 surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05

Retrieve articles in all journals with MSC (2010): 14F05


Additional Information

Genki Ouchi
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, Meguro-ku, Tokyo 153-8914, Japan
Address at time of publication: RIKEN Interdisciplinary Theoretical and Mathematical Sciences Program, 2F Main Research Building, 2-1 Hirosawa, Wako, Saitama 351-0198, Japan
Email: genki.oouchi@gmail.com

Arend Bayer
Affiliation: School of Mathematics and Maxwell Institute, University of Edinburgh, James Clerk Maxwell Building, Peter Guthrie Tait Road, Edinburgh, EH9 3FD, United Kingdom
Email: arend.bayer@ed.ac.uk

DOI: https://doi.org/10.1090/proc/14762
Received by editor(s): September 27, 2017
Received by editor(s) in revised form: July 9, 2019
Published electronically: October 18, 2019
Additional Notes: This work was supported by Grant-in-Aid for JSPS Research Fellow 15J08505.
Communicated by: Lev Borisov
Article copyright: © Copyright 2019 American Mathematical Society